Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (11)

Jan 28, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Agreed Jim. My body needs whatever chemical is in the antidepressant to keep a chemical balance.

Jan 28, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Side effects are unique to each individual in what you experience, the intensity and duration.

Jan 26, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I found this website to be very helpful and informative about the positive effects of Omega 3 for Effexor withdrawals http://www.theroadback.org/effexor.aspx

Jan 26, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I have been weaning off this med now for about 5 yrs. I too was on 150mg and I took it slow, slow, slow. if your not on the XR you should be able to cut your caplets into quarters. That worked for me to slowly wean down of over a longer period of time. As for it affecting my work, as I weaned so slowly, I didn’t notice any negatives from the weaning. As I have stated before, everyone’s body and needs differ, so only you can know how the dosing down is affecting your behavior, attitude, thoughts, memory, etc. I hope the best for you as you start this journey and hope you find more clarity and happiness 🙂

Jan 24, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Some things I have tried and some suggestions I have read (on other sites) is to perhaps restart the 37.5 but split it over the day. I have found that taking 1/2 caplet at 8a and 1/2 caplet at 8p keeps the side effects at bay, but as @panewdayphyl stated every situation is different. I have read that some folks dose down by skipping a day (taking the pill every other day) and then very slowly increasing the days that you don’t take it (take day 1, skip day 2 &3, take day 4, etc.). As every body is different, chemicals work differently for each of us. What one person does, may not work for you….hence so many suggestions out there. If there is any trend with this pill it’s DON’T JUST STOP TAKING IT! You know your body and how you should feel. I cannot stress enough how important it is to talk with a professional who understands and can support your withdrawal from this drug and is open and supportive of adjusting the med so you can reduce the withdrawal from it. I hope this helps 🙂

Jan 21, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I agree karenu. I posted that I reached out to a psychiatrist for some sleep behavior modifications. OTC sleep aids are a crutch at best, but necessary when insomnia impacts your work and personal life and prescription aids are just down right scary to me. I am leaning more toward a sleep study in the future to get a whole picture of what’s going on.

Jan 21, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I chatted with a psychiatrist who gave me some standard sleep promoting techniques. Bed is only for sleeping. No electronic devices in the bedroom. No TV. Chamomile tea. If you can’t sleep go somewhere other than the bedroom to read a paper book (no electronic reading devices). I also have a friend who swears by honey and Himalayan salt, but I haven’t found it to be that helpful. I do have a difficult time ‘turning my mind off’ so the ‘no TV’ was a no go for me. I put on a program that I have seen multiple times before that distracts my mind enough to eventually fall asleep…it’s the staying asleep that is the issue.

Jan 20, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I to work in a hospital setting, not direct patient care. I would encourage you, it you haven’t already, to chat with your doctor OR find a doctor who understands this med, and taper down slowly. Hospitals are about caregiving, even in an indirect manner and you can’t afford to be suffering when you are caring for those who are suffering. I too have two geriatric pooches (16+ and 14+). Don’t rush your recovery from Effexor, you didn’t get to this point in a day and you can’t get to your next journey in a day either. Take it slow, and be supportive of your own efforts to improve. Try not to get ‘down’ on yourself when you’re having a bad moment, a bad day a bad week. That’s life :). I would encourage you to talk with a doctor or recovery center about the positive effects of high dose Omega 3’s in dosing down from Effexor. It does help to counter some of the withdrawal effects, at least for me. Keep up the good fight and thank you for all you do for your patients…you make a difference in their lives 🙂